# SDR BJNA202507010001

- Difficulty date: July 1, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N812VL
- Make and model: Boeing 737-8EH
- Aircraft serial: 35836
- Aircraft time: 41,156 hours, 26,734 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 11583321
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND FOUND SEAT 20 DEF EMERGENCY LIGHT INOPERATIVE.  R/R LIGHT SUBASSY ON SEAT 20 DEF EMERGENCY LIGHT DUE TO RECURRING LAMP REPLACEMENT IAW AMM 33-21-00 OPS CHECK GOOD A/C OK FOR SERVICE
